# SDR SWAA2022012457091

- Difficulty date: December 30, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 54,104 hours, 35,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE SUPPORT BRACKET CRACKED AT B.S 897 STRINGER 3 R/H ; / [01] ENTRY TO CORRECT B.S DISCREPANCY IS AT B.S 867 STRINGER 3R/H; [02] REMOVED DAMAGED WIRE SUPPORT BRACKET AT B.S 867 STRINGER 3 R/H IAW B737 SRM 51-40-02 . LOCATED AND DRILLED NEW WIRE SUPPORT BRACKET PART # 287A4015-9 AT B.S 867 STRINGER 3 R/H IAW B737 SRM 51-40-06 AND DWG 146A7901.; [03] OK TO INSTALL WIRE SUPPORT BRACKET; [04] VERIFIED CORRECTIVE ACTION ENTRY 2. OK TO INSTALL GIVEN.; [05] INSTALLED NEW WIRE SUPPORT BRACKET AT B.S 867 STRINGER 3 R/H IAW B737 SRM 51-40-02 AND DWG 146A7901.; [06] CERTIFIED ACTION 5; [07] VERIFIED CORRECTIVE ACTION ENTRY 5. CARD COMPLETE.; [08] VERIFIED CARD COMPLETE.
